# SDR ASAA2022102540459

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 42,837 hours, 12,378 cycles
- System (JASC): 2310 · HF Communications System
- Part: Display
- Part number: G7404124
- Part serial: 6562
- Condition: Inoperative
- Location: Flight Deck
- Part time: 50,839 hours, 16,684 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH HF RADIO DISPLAY SHOWING INOP. GROUNDED - YES. TOGGLED INOP, HF #1 AND #2 DISPLAYS ON. BOTH CAPT & F/O RTP''S REF B737-800 AMM 23-12-41-800-802. HF OPS GOOD AFTER INOP TOGGLE PROCESS. REF AMM 23-111-00 CONFIRMED ETOPS GROUND VERIFICATION SUCCESSFUL. AIRCRAFT OK FOR ETOPS SERVICE.
